# SDR ASOA201807243047

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 44,472 hours, 33,965 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622009015
- Part serial: 0526
- Condition: Faulty
- Location: Horiz Stab
- Part time: 36,546 hours, 25,739 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED MAIN PITCH TRIM INOP IN FLIGHT. AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND REPLACED HORIZONTAL STAB ACTUATOR IAW 27-40-02. OPERATIONAL CHECKS WERE GOOD.
